Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Strattera light headed

Posted by teacherkris on March 25, 2003, at 10:10:16

In reply to Re: Strattera light headed Hattree, posted by blondegirl47 on March 25, 2003, at 9:42:13

Many of you have probably read my previous posts but I know how much I appreciate other people's updates so I'll continue to post mine. At this point (6 weeks in) I am on 60 mg of strattera, 40 am and 20 pm. The side effects are basically gone. I'm still on 72 mg of Concerta but will start to go off that next week when my Strattera goes upto 80 mg. Remember everyone that in the clinical trials 95 mg was the therapeutic dose so don't be surprised when you don't see results at 40.

At the same time I would say don't rush to raise your dose. I've been impatient at times but after reading all the posts about people having horrible side effects I'm glad I've gone up so slowly. I haven't had any constipation, I've lost 12 pounds (don't know for sure that it's Strat related but I've definitely had a loss of appetite) so excessive hunger hasn't been a problem for me, and I haven't really had a problem with tiredness. At the same time those first couple weeks were really tough with a lot of dizziness and irritability. Hang in there if you're in the early stages. Once we get to a therapeutic level this should be a 24 hour med which will make it soooo worth it! :-)


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:teacherkris thread:133458
URL: http://www.dr-bob.org/babble/20030325/msgs/212506.html